# SDR USAA20110524SB081

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 880670
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 35,944 hours, 25,821 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - AT FL330, EN ROUTE FROM CLT TO PVD, THE CABIN ALTITUDE WARNING HORN SOUNDED.  DESCENDED TO 10,000 FEET AND RETURNED TO FIELD AT CLT.  AUTO, STANDBY AND MANUAL PRESSURIZATION MODES WERE INEFFECTIVE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTFLOW VALVE PER MM 21-31-11-404-042-001.  OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD.
